Altmetric

Wave equation for sums of squares on compact Lie groups

File Description SizeFormat 
JDE-Garetto-Ruzhansky-Wave-equation-for-sums-of-squares-offprint.pdfPublished version379.11 kBAdobe PDFView/Open
Title: Wave equation for sums of squares on compact Lie groups
Authors: Garetto, C
Ruzhansky, M
Item Type: Journal Article
Issue Date: 15-Jun-2015
Date of Acceptance: 22-Jan-2015
URI: http://hdl.handle.net/10044/1/27107
DOI: https://dx.doi.org/10.1016/j.jde.2015.01.034
ISSN: 1090-2732
Publisher: Elsevier
Start Page: 4324
End Page: 4347
Journal / Book Title: Journal of Differential Equations
Volume: 258
Issue: 12
Copyright Statement: © 2015 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
Keywords: Science & Technology
Physical Sciences
Mathematics
Wave equation
Sub-Laplacian
Sum of squares
Well-posedness
Sobolev spaces
Gevrey spaces
PARTIAL-DIFFERENTIAL EQUATIONS
HYPERBOLIC-EQUATIONS
HOMOGENEOUS SPACES
HEISENBERG-GROUP
CAUCHY-PROBLEM
OPERATORS
COEFFICIENTS
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx